# SDR SWAA2024040570883

- Difficulty date: April 5, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N230WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34592
- Aircraft time: 60,130 hours, 36,193 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT EXTERNAL EMERGENCY LIGHT INOP<[01] RELAMPED R/H AFT EXTERNAL EMERGENCY LIGHT REF AMM 33-51-03. OPS CHECK GOOD
